Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 302, NWS Pueblo, CO

August 21, 2018Baca County, Bent County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 21, 2018, 6:02 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2018, 6:02 PM MDT (00:02 UTC)
Expired
Aug 21, 2018, 6:25 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

053 
WUUS55 KPUB 220002
SVRPUB
COC009-011-071-220045-
/O.NEW.KPUB.SV.W.0302.180822T0002Z-180822T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
602 PM MDT TUE AUG 21 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baca County in southeastern Colorado...
  East central Las Animas County in southeastern Colorado...
  Southeastern Bent County in southeastern Colorado...

* Until 645 PM MDT.

* At 602 PM MDT, a severe thunderstorm was located 17 miles west of
  Pritchett, or 29 miles west of Springfield, moving northeast at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Baca...east central Las Animas and southeastern Bent
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3733 10312 3746 10337 3787 10308 3782 10277
      3748 10276
TIME...MOT...LOC 0002Z 217DEG 29KT 3746 10315 

HAIL...1.00IN
WIND...60MPH
 
$$

28
2 follow-up statements
765 
WWUS55 KPUB 220012
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
612 PM MDT TUE AUG 21 2018

COC009-011-071-220045-
/O.CON.KPUB.SV.W.0302.000000T0000Z-180822T0045Z/
Baca CO-Las Animas CO-Bent CO-
612 PM MDT TUE AUG 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES...

At 612 PM MDT, a severe thunderstorm was located 16 miles northwest
of Pritchett, or 28 miles west of Springfield, moving northeast at 15
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Baca...east central Las Animas and southeastern Bent
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3733 10312 3746 10337 3787 10308 3782 10277
      3748 10276
TIME...MOT...LOC 0012Z 225DEG 15KT 3747 10312 

HAIL...1.00IN
WIND...60MPH
 
$$

28
594 
WWUS55 KPUB 220025
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
625 PM MDT TUE AUG 21 2018

COC009-011-071-220035-
/O.CAN.KPUB.SV.W.0302.000000T0000Z-180822T0045Z/
Baca CO-Las Animas CO-Bent CO-
625 PM MDT TUE AUG 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA...EAST
CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
heavy rain are still possible with this thunderstorm.

LAT...LON 3733 10312 3746 10337 3787 10308 3782 10277
      3748 10276
TIME...MOT...LOC 0023Z 217DEG 29KT 3756 10304 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:07 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 21, 3:07 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
307 PM MDT Tue Aug 21 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 307 MDT Tue Aug 21 2018

...Active weather over the next 24 hours...

Several waves embedded in southwest to westerly flow aloft will
trigger multiple waves of showers and thunderstorms across the
mountains and plains tonight and Wednesday.  First one is currently
moving through NE Utah and northern CO...with a second more distinct
one across southern UT and southwest CO.  The former will glance by
to the north tonight, with the latter lagging across southern CO
into Wednesday. Already seeing quite a bit of activity across the
mountains, which will be moving off into the adjacent plains this
afternoon.  Surface dew points have been slow to increase across the
plains with dew points still in the mid 40s to lower 50s across most
of the area. However increasing southerly winds across the far
southeast corner of the state (south of a northward lifting warm
front) have brought dew points up into the lower 60s at KSPD. Across
the mountains...dew points are generally in the 40s.

MesoAnalysis MLCAPE shows highest values across the southern
portions of the southeast plains where various high res models
suggest 2000-2500 J/kg will be in place towards 00z.  As convection
moves eastward off the southern Sangres and Raton Mesa region, they
will encounter better CAPE and decent 30-40 kts of deep layer shear
to support one or two severe thunderstorms with large hail and
damaging winds the primary storm threats. There are a few factors
which appear to limit the severe thunderstorm potential this
evening...with the primary one being the lack of juxtaposition of
deep layer shear and instability.  While northern areas have the
highest shear...CAPE is lacking...and where CAPE is best (southern
areas), deep layers shears are on the marginal side. Overall,
greatest severe threat will be south of highway 50 and east of
interstate 25 through this evening, with Baca and Las Animas
counties having the highest potential.

Low level jet increases this evening which upglides over the front
keeping thunderstorms going across the far southeast plains
overnight.  Moisture plume across the mountains out west also
remains pretty active tonight...though wetter GFS seems to be
suffering from some convective feedback and have blended towards the
drier NAM solution.

Wednesday looks pretty similar to today.  Frontal boundary gets
shunted to the south again tonight aided by convective outflow
boundaries. Widespread stratus is expected to fill in across the
plains late tonight and this should limit surface heating through
the morning and early afternoon.  Model soundings still look pretty
capped out east. However the frontal boundary is progged to lift
back northward and with higher dew points in place across the plains
another round of scattered thunderstorms will develop across the
mountains and drift eastward into the adjacent plains. If sufficient
heating is realized greatest CAPE will be in place across southern
portions of the plains.  Shear values are weaker to the south...but
still range 25 to 40 kts...sufficient for a severe thunderstorm or
two. Right now best threat area still looks to be southern areas,
south of highway 50 and east of I-25. -KT

.LONG TERM...(Wednesday night through Tuesday)
Issued at 307 PM MDT Tue Aug 21 2018

Wedensday night-Friday night...Moderate west flow aloft across the
area Wednesday night becomes northwest Thursday morning, which
slowly moderates Thursday night and Friday, as a broad upper trough
translates across the Northern Rockies early Thursday morning, and
upper level ridging builds back across the Great Basin and Rockies
through Friday. Models remain in good agreement of upper trough axis
translating across the area Wednesday evening, with much drier air
and subsident air working into the region behind the trough Thursday
and Friday.  With that said, should see scattered showers and storms
across the higher terrain Wednesday afternoon, spreading east across
the Eastern Plains late Wednesday and evening, with pops diminishing
from west to east through the late evening and overnight hours, save
for some possible showers across the ContDvd Wednesday night within
the developing northwest flow. Breezy west to northwest flow helps
to dry the lower levels of the atmosphere Thursday and Friday, with
only isolated afternoon and evening pops in the forecast across the
higher terrain. With the drier air working into the region,
overnight lows could be on the cool side, with the potential for
strong radiational cooling, with highs expected to warm back to at
and above seasonal levels in the mid 80s to mid 90s across the lower
elevations, and mainly in the 60s and 70s across the higher terrain.

Saturday-Tuesday...West to southwest flow aloft progged across the
region for the weekend and into early next week, as more energy
translating across the Pac Northwest through the Northern Tier,
pushes the upper high pressure across the Southern High Plains. This
will open the door for more monsoonal moisture to spread back across
the Rockies. The best available moisture continues to progged along
and west of the ContDvd, keeping the best chances of precipitation
over the higher terrain into early next week. Temperatures look to
remain at and above seasonal levels, with highs in the mid 80s to
mid 90s across the lower elevations, and mainly in the 60s and 70s
across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 307 PM MDT Tue Aug 21 2018

Thunderstorms will continue to spread off the mountains into the
KCOS, KALS and KPUB terminals through 01z, resulting in brief VFR to
MVFR cigs/vis with -TSRA if impacted directly by thunderstorms.
Activity may come in a couple rounds for KCOS and KPUB and will keep
VCSH/VCTS in the TAFs through at least 06z.  Stratus will develop
across the plains with IFR to MVFR conditions expected at KCOS and
KPUB towards morning. These conditions may linger through 15-16z for
both terminals.  KALS will see most activity diminish through the
evening hours with VFR conditions expected overnight.

Another round of thunderstorms will develop over the mountains on
Wednesday which will move eastward into the adjacent plains during
the afternoon. Persistence of these thunderstorms will depend on how
much surface heating takes place on Wednesday so will lean towards
VCTS at KCOS and KPUB for now with best instability staying over the
mountains through mid afternoon.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Aug 21, 11:26 AM MDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Tue Aug 21 2018

COZ058>089-093>099-221730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Tue Aug 21 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorm are expected to develop over the high
terrain late this morning and continue east across the plains
during the afternoon, lasting into the evening and overnight hours
for the far southeast plains. All storms will have the potential
to produce small hail, wind gusts to 40 mph, cloud to ground
lightning, and heavy rain. Flash flooding is possible, especially
with storms moving over burn scars and urban areas. Storms across
the plains will have the potential to produce large hail up to
the size of ping pong balls, and wind gusts to 60 mph late this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms are expected Wednesday across the district.
A few marginal severe storms will be possible, capable of producing
hail up the the size of quarter and wind gusts up to 60 mph. The
best chance for the stronger storms will be along and south of
Highway 50. Over the remainder of the region, thunderstorms will be
capable of locally heavy rain, small hail and gusty winds to 45 mph.

Through the remainder of the week, thunderstorm coverage will be
more isolated, Storms will be capable of gusty winds and small hail,
along with dangerous cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across all of south central and southeast Colorado this
afternoon and evening.

31/31

In the hours before

Special weather statement, Aug 21, 2:06 PM MDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT TUE AUG 21 2018

COZ074-075-087-088-212045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
206 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 245 PM MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 27 miles west of Trinidad, moving northeast at 20 mph.

Dime size hail, winds in excess of 40 mph, heavy rain and lightning
are expected with this storm.

Locations impacted include...
Stonewall, Gulnare, Boncarbo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3704 10503 3713 10513 3749 10483 3737 10467
      3721 10456
TIME...MOT...LOC 2004Z 230DEG 19KT 3715 10500

lw
Special weather statement, Aug 21, 2:16 PM MDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
216 PM MDT TUE AUG 21 2018

COZ058>060-212100-
Leadville Vicinity/Lake County Below 11000 Ft CO-
Western Mosquito Range/East Lake County Above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
216 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAKE COUNTY UNTIL 300 PM
MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Turquoise Lake, or 46 miles east of Glenwood
Springs, moving east at 35 mph.

Dime size hail, winds in excess of 40 mph, locally heavy rain and
lightning are possible hazards with this storm.

Locations impacted include...
Leadville, Fremont Pass, Climax, Turquoise Lake and Leadville North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3935 10636 3936 10630 3935 10629 3938 10622
      3938 10614 3937 10615 3932 10615 3932 10617
      3931 10618 3923 10617 3923 10650 3926 10648
      3930 10650 3931 10648 3932 10644 3935 10643
      3938 10640
TIME...MOT...LOC 2014Z 260DEG 30KT 3932 10651

lw
Special weather statement, Aug 21, 4:06 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT TUE AUG 21 2018

COZ074-088-094-099-212300-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
406 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHERN
LAS ANIMAS COUNTIES UNTIL 500 PM MDT...

At 404 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Segundo to 18 miles
southwest of Kim. Movement was east at 25 mph.

Dime size hail, wind gusts up to 50 mph, heavy rain and lightning
will be possible weather hazards.

Locations impacted include...
Trinidad, Cokedale, Branson, Starkville, Raton Pass and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3719 10468 3718 10308 3700 10343 3699 10481
      3699 10492
TIME...MOT...LOC 2204Z 257DEG 24KT 3704 10488 3703 10355

lw
Special weather statement, Aug 21, 4:35 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
435 PM MDT TUE AUG 21 2018

COZ088-094-099-212330-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
435 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHERN
LAS ANIMAS COUNTIES UNTIL 530 PM MDT...

At 433 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boncarbo to 11 miles southeast of Kim.
Movement was northeast at 25 mph.

Dime size hail, wind gusts up to 50 mph, heavy rain, and lightning
are all possible weather hazards with these storms.

Locations impacted include...
Trinidad, Pritchett, Cokedale, Kim, Model, Hoehne and Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3752 10436 3739 10268 3704 10301 3715 10473
TIME...MOT...LOC 2233Z 224DEG 20KT 3724 10462 3712 10322

lw
Special weather statement, Aug 21, 5:35 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
535 PM MDT TUE AUG 21 2018

COZ094-097>099-220015-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
535 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES UNTIL 615 PM MDT...

At 534 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles southwest of Higbee to 12 miles east
of Kim. Movement was northeast at 55 mph.

Dime size hail, wind gusts up to 50 mph, heavy rain and lightning
are all possible weather hazards with this storm.

Locations impacted include...
Pritchett and Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3788 10303 3783 10270 3749 10264 3708 10331
      3733 10382
TIME...MOT...LOC 2334Z 224DEG 47KT 3752 10361 3725 10312

lw
Special weather statement, Aug 21, 5:51 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
551 PM MDT TUE AUG 21 2018

COZ099-220045-
Springfield Vicinity/Baca County CO-
551 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACA COUNTY UNTIL 645 PM
MDT...

At 550 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Stonington to 6 miles west of
Campo. Movement was north at 20 mph.

Dime size hail, wind gusts up to 50 mph, heavy rain and lightning
are all possible weather hazards with these storms.

Locations impacted include...
Walsh, Vilas, Campo and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10205 3699 10213 3700 10273 3733 10292
      3750 10205
TIME...MOT...LOC 2350Z 176DEG 16KT 3707 10217 3708 10270

lw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:23 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Aug 21, 6:28 PM MDTSpecial Weather StatementPUBSaguache47 min
Aug 21, 7:03 PM MDTSpecial Weather StatementPUBSaguache42 min
Aug 22, 2:46 PM MDTSpecial Weather StatementPUBLas Animas44 min
Aug 22, 5:28 PM MDTSpecial Weather StatementPUB47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.